# SDR AALA202409253122

- Difficulty date: August 14, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 75,039 hours, 28,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320500
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL LOCATED AT LEVEL STR 23L, BETWEEN FR 66 AND FR 68 IN AFT GALLEY AREA. ACCOMPLISHED PERMANENT REPAIR ON LOWER SILL PER SRM 53-41-14-300-001.
